# SDR HALA2021112900176

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 30,232 hours, 70,686 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING REP HFEC INSPECTION GP306929-1 - FOUND MATERIAL FLAW INDICATION AT L/H WINDOW BELT BETWEEN STA 598 AND STA 617 FWD UPPER CORNER //  E105-475407-PERM ISSUED. PERFORM HFEC SURFACE INSPECTION ON THE INTERIOR AND EXTERIOR SURFACE OF THE SKIN, PER NDTSPM 06-10-01.001. MECH 5295 PERFORM FLUORESCENT PENETRANT INSPECTION PER DPS4.701 SENSITIVITY LEVEL 3 - HIGH, OR EQUIVALENT. ENSURE THE AREA HAS NO CRACK INDICATION. MECH 5593  PEFORM  GENERAL VISUAL INSPECTION OF THE REMOVED DOUBLER FOR ANY DEFECTS AND VERIFY THAT IT CONFORMS TO ATTACHED REPAIR SKETCH. MECH 5593 TAKE A PICTURE OF REPAIR AREA AND REPAIR DOUBLER PRIOR TO INSTALLATION. MECH 5593 INSTALL REPAIR DOUBLER. MECH 5593/4012  RII 5295/2659 APPLY CORROSION PROTECTION, PRIME AND PAINT PER 717 SRM51-10 AND SRM51-22. MECH 4012 TAKE FINAL PICTURES OF THE REPAIRED AREA. ENSURE PHOTOS SHOW INTERNAL AND EXTERNAL AREA OF REPAIR. SEND PICTURES TO STRUCTURES ENGINEERING. MECH 4012
